# SDR LR7A06015

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 49,811 hours, 22,664 cycles
- Engine: Allsn 501D22A
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part serial: NSN
- Condition: Broken
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 4 THROTTLE JAMMED FORWARD OF FLIGHT IDLE.  ENGINE SHUT DOWN ON SHORT FINAL AT 01:08 Z IAW QRH.  FOUND THROTTLE DETENT SPRING  BROKEN IN QUADRANT.  REMOVED AND REPLACED THROTTLE DETENT SPRING, INSPECTED AND CLEANED AREA PER SMP581 CHAP 76-10, SYSTEM OPS CHECK GOOD PER HN7101.
